on Oct 19, 2011 @ 01:00 pm|
I have had the gardisil shots ( a few years ago or longer) yet in the last month I have noticed one lump or slightly raised tissue. I have only slept with men I was in serious relationships without a condom. Yet I suspect my ex cheated on me during our relationship. I am absolutely devasted and embarrased. I don't know if it is a genital wart but does anyone have experience with this? Could it be something else?
Sorry if this is graphic, I am just so devastated at the thought that it could be.
Also is there a home remedy? I know it can't be "cured" if that is what it is.
|Don't diagnose yourself! on Oct 19, 2011 @ 01:09 pm|
Before you start googling, looking things up on webMD or searching for remedies- I urge you to see a doctor.
It is always better safe than sorry. In this case though you were reasonably safe, if you suspect infidelity, then there is a risk. Don't freak yourself out right away- see a doctor, know for sure and go from there!
|I agree, on Oct 19, 2011 @ 05:27 pm|
Dont panic until you get medical care. One only bump doesnt sound like warts and could just be a boil or cyst - easily treated.
|Get it checked out on Oct 19, 2011 @ 06:04 pm|
Go to a walk in clinic or a woman's centre if your to embarrassed to see your regular doctor.Its best to get any kind of bumps checked out.Good luck
|See a Dr! on Oct 23, 2011 @ 12:13 pm|
It could be nothing, but you must see your Dr as soon as possible,